# SDR AALA20150507002

- Difficulty date: May 7, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 43,619 hours, 21,275 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663505
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT TIE DOWN TRACK AT STRINGER 26R IS CORRODED BETWEEN FS 1212 & 1320.  R & R TRACK IAW SRM 51-30-01.
